# SDR YENA20090625066

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 19,775 hours, 6,868 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1783, JFK-MCO, F/A REPORTS HOT ELECTRICAL SMELL AROUND ROW 12.  COMPLIED WITH TSM TASK 24-00-00-810-823.  NO DEFECTS OR SMELL NOTED.  LIVE TV COMPLIED WITH TSM TASK 23-39-00-810-801.  NO DEFECTS NOTED.
